# SDR DALA1161906302

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,048 hours, 12,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PATH LIGHTS FROM ROW 9 TO DOOR 2R WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE WIRE LOOSE AND RE-ATTACHED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS RE-ATTACHED.
